# SDR SWAA000148

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- System (JASC): 3150 · Central Warning
- Part: Warning Sys
- Part number: 6978214
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING HORN SOUNDED AND COULD NOT SILENCED BY CYCLING SPEED BRAKE HANDLE.  SILENCED TAKEOFF WARNING HORN AFTER CYCLING FLAPS.  UNABLE TO DUPLICATED WARNING INDICATION.  NO DEFECTS NOTED.
